# SDR REXA2022012600135

- Difficulty date: December 24, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BBDREF001177966
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL #6 HAS (1) AREA OF CORROSION AT FS 847.00+16
"REMOVED, FABRICATED & INSTALLED SEAT RAIL IAW CRJ900 SRM 53-00-49-
201-002-A01 & AMM 53-00-49-000/400-801(A07) WVAC EMP # "
